| Catalog Number |
03.27.033 |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/26/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On 07 november 2017 the r and d project manager performed a preliminary investigation and commented as follows: no pictures of the devices or of the devices assembled with the related inserter have been provided.For this reason based on the description mentioned in the complaint, it seem that there are problem during the implant assembling.Anyway it's not possible to identify a route cause of the event.The inserter was use to finalize the surgery with a different implant lot, for this reason the functionality of the inserter seems to be proven.On the other side the cage was produce according to the specification and no annotation have been filed in the route card.For all the reasons mentioned above it's not possible to identify a specific route cause of the event.Batch review performed on 20 november 2017.(b)(4).
Event or Problem Description
Two posterior cages were not able to fix straight to the handle (lot unknown).The surgeon replaced with new cages of a different lot.The surgery was prolonged about 10 minutes.The issue consisted in a suboptimal coupling between cages and instruments (no implant/ instrument deformation nor damage).The surgery was completed with the same instruments.